# SDR HALA2018070200321

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 19,988 hours, 3,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT STRIP MISSING A PORTION.  REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-52, OPS CHECKED NORMAL. OK FOR SERVICE.
